# SDR SWAA2022061607758

- Difficulty date: May 13, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE AT AFT CARGO BAY BEHIND WATER SERVICE PANEL BS918 RBL11. MARKED. / [01] APPLICABLE FOR REPAIR SRM 51-10-02 STEP#9.  PRIOR TO REMOVAL;FOUND PART TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REPLACEMENT PER SRM 51-10-02 STEP#9.  REMOVED ANGLE CRACKED IAW SRM 51-40-02.;[02] LOCATED AND DRILLED NEW STIFFENER WITH P/N 147A7221-32;LOT#1492084-1;IAW SRM 51-10-05 AND DWG#147A7221 REV D.OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION STEP 2.;[04] INSTALLED STIFFENER AT AFT CARGO BEHIND WATER SERVICE PANEL BS 918 RBL11;IAW SRM 51-40-02 AND DWG#147A7221 REV D.ALL MAINTENANCE ACTION ARE COMPLETED REQUIRE FINAL BUY OFF.;[05] ALL STEPS COMPLETED;[06] VERIFIED CORRECTIVE ACTION STEP 4.;[07] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
